Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

$ \Lambda$-trees and their applications


Author: John W. Morgan
Journal: Bull. Amer. Math. Soc. 26 (1992), 87-112
MSC (2000): Primary 20E08; Secondary 57M07, 57R30
MathSciNet review: 1100579
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 20E08, 57M07, 57R30

Retrieve articles in all journals with MSC (2000): 20E08, 57M07, 57R30


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00237-9
PII: S 0273-0979(1992)00237-9
Article copyright: © Copyright 1992 American Mathematical Society